×

zbMATH — the first resource for mathematics

On first order differential operator equations of stable type. (English. Russian original) Zbl 0282.34051
Sov. Math., Dokl. 12, 1573-1576 (1971); translation from Dokl. Akad. Nauk SSSR 200, 1280-1282 (1971).
MSC:
34K20 Stability theory of functional-differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34D15 Singular perturbations of ordinary differential equations
PDF BibTeX XML Cite